# SDR SWIA201437651

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 30,294 hours, 25,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT OF ROW 8 DO NOT ILLUMINATE.  REPLACED BATTERY CHARGER ASSEMBLY IAW AMM.
